Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone TIRED on Wellbutrin XL?

Posted by Steen on April 5, 2005, at 22:05:53

In reply to Re: Anyone TIRED on Wellbutrin XL? Steen, posted by franco neuro on April 5, 2005, at 20:45:21

> Hi Steen...Welcome aboard!
>
> Sorry to hear you're having some problems. You're not alone. I'm not too crazy about the SSRI's. I've been on Paxil and Zoloft and have pretty much had it with them. I don't see how killing someone's libido is going to help their depression. Having said that, they do appear to help some people. My sister being one of them.
>
> If you're worried about fatigue and libido than Wellbutrin is probably a good medication to start with. For most people it is energy and libido enhancing. As a matter of fact, it is often prescribed to those already taking SSRI's to reverse SSRI induced sexual dysfunction and SSRI induced apathy. This is why I wanted to give it a try. Unfortunately I appear to be having a paradoxical response. I've been taking the SR version for a week and it's really knocking me out. However, it is helping with chronic pain. Go figure? Don't go by my experience though, because I have very odd brain chemistry. I plan on sticking with it for at least another week and then discuss with my doctor what to do next.
>
> The only way you'll ever know if it's right for you is to give it a shot. Good luck! And feel free to post as often as you'd like... :-)
franco neuro,
Thanks for answering. Did you have the side effects of being nervous, anxious and agitated? If so, how long did it last? I think if I know that it is only for a week or so, I can stand it. I'm worried because of other posts that I have read (I am not even sure it was on this website) about people having such long-lasting horrible effects. I wondered if they had significant problems prior to taking Wellbutrin and that's why the stories were so bad. Ah, but you're right. The only way I can tell is to try. I'll start tomorrow and we'll see. I'll check in.

I hope your sedation problem is resolved. Maybe this too shall pass? I hope so. I imagine it is difficult to know that somewhere there is a halfway decent solution, but you can't quite find it. Good luck to you, too.
Steen


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Steen thread:473033
URL: http://www.dr-bob.org/babble/20050404/msgs/480474.html